# SDR UALA2011080103938

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 48,438 hours, 18,751 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R PRESS LEAK IN CLIMB.  CLEANED DIRT AND DEBRIS FROM THRESHOLD AREA.  ALSO CLEANED DOOR SEAL.  NO RECENT HISTORY IN AMIS.
